RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koganov, Leonid M

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 3

Number of views:
This page:633
Abstract pages:2854
Full texts:1126
References:47
Birth date: 18.07.1951
E-mail:
Keywords: combinatorics; graph theory; mathematical analysis.
   
Main publications:
  • Monografiya "Psevdoporozhdaemy dvukhindeksnye posledovatelnosti", M., Nedra, 1989, 86 s.
  • Kodirovanie i perechislenie ostovnykh derevev v grafakh Kleitmena–Goldena.
  • Universalnaya biektsiya mezhdu perestanovkami Gesselya–Stenli i diagrammami svyazei sootvetstvuyuschikh rangov // Uspekhi matematicheskikh nauk, 1996, 51:2 (308), s. 165–166.

http://www.mathnet.ru/eng/person17307
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212128

Publications in Math-Net.Ru
1996
1. L. M. Koganov, “A universal bijection between Gessel–Stanley permutations and connection diagrams of corresponding ranks”, Uspekhi Mat. Nauk, 51:2(308) (1996),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 333–335  isi  scopus
1987
2. L. M. Koganov, “An oriented graph connected with an ordered pair of ordered partitions”, Mat. Zametki, 41:1 (1987),  101–103  mathnet  mathscinet  zmath; Math. Notes, 41:1 (1987), 62–63  isi
1978
3. N. Ya. Vilenkin, L. M. Koganov, “Combinatorial proof of certain identities”, Mat. Zametki, 24:2 (1978),  295–299  mathnet  mathscinet  zmath; Math. Notes, 24:2 (1978), 658–660

2002
4. L. M. Koganov, “О длинах сторон правильного пятиугольника и правильного десятиугольника”, Mat. Pros., Ser. 3, 6 (2002),  130–131  mathnet
1991
5. F. I. Karpelevich, A. U. Klimyk, L. M. Koganov, M. A. Olshanetsky, V.-B. K. Rogov, A. I. Rubinshtein, Ya. A. Smorodinskii, “Naum Yakovlevich Vilenkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 46:3(279) (1991),  215–217  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 251–254  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020